# SDR IPXA2025060974825

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 42,391 hours, 21,855 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Part number: 125334D2
- Part serial: AA745728
- Condition: Out Of Balance
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR** FUEL STARTED L13.0 USED 7.2 = 5.8. LEFT GAUGE READS 5.4. FUEL STARTED R13.2 USED 7.7 = 5.5. RT GAUGE READS 6.2. FUEL IMBALANCE DID NOT AGREE WITH FUEL FLOWS IN CRUISE. PERFORMED OPS CHECK OF LH DEFUEL VALVE PER AMM 28-26-01. OPS CHECK GOOD. REMOVED AND REPLACED LEFT HAND DEFUEL VALVE I.A.W. UPS B757 AMM 28-26-01-004-144 AND AMM 28-26-01-404-145 THROUGH STEP E-10 REMOVED AND REPLACED RIGHT HAND FUELING SHUTOFF VALVE I.A.W. UPS B757 AMM 28-21-02-004-017 AND AMM 28-21-02-404-019 THROUGH STEP H-24 MINUS STEP H-23.  PERFORMED OPS & LEAK CHECK OF RH FUELING SOV PER AMM 28-21-02. FUELING ACTUATOR INSTALLED PER AMM 28-21-12. ALL CHECKS GOOD. DEFERRAL CLEARED.
